# SDR CA131007013

- Difficulty date: October 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 43 hours
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, A STRONG NOISE WAS HEARD FROM ONE ENGINE ACCOMPANIED BY ACFT YAW TO THE LT. THE TAKEOFF WAS ABORTED AT A SPEED OF 60 TO 70 KTS AND THE ACFT RETURNED TO THE RAMP.  EXTENSIVE TROUBLESHOOTING IS ON-GOING AND GROUND RUNS COULD NOT REPRODUCE THE PROBLEM.
